# SDR TSAA0126181

- Difficulty date: December 23, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 655280915
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 205 - HNL-LIH - EN ROUTE TO LIH, THE APU FIRE WARNING ILLUMINATED THOUGH THE APU WAS PREVIOUSLY MEL'D.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE AIRCRAFT RETURNED TO HNL WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS OPERATING UNDER MEL 49-1 FOR A PREVIOUS APU FIRE DETECTION TEST BEING INOPERABLE.  MAINTENANCE INSPECTED AND REPLACED THE APU FIRE ELEMENT, AFT TAIL LOOP CONNECTORS, FIRE DETECTION UNIT AND FIRE BOTTLE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
